# SDR EIA2008F00010

- Difficulty date: September 29, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, ENCOUNTERED HEAVY SURGE IN NR 2 ENGINE ALONG WITH VIBRATION, EPR DROPPED TO BOTTOM OF SCALE, EGT REACHED YELLOW BAND, REDUCED POWER TO IDLE, VIBRATION PERSISTED, SHUTDOWN NR 2 ENGINE, WINDMILLED OIL PRESSURE AT 28 PSI.
